# SDR DXTA2019060402464

- Difficulty date: June 4, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 10,729 hours, 8,267 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Computer
- Part number: 1421851100
- Part serial: 2492
- Condition: Erratic
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, HAD A HEADING MISCOMPARE. STANDBY AND RIGHT PFD DIFFERED 8DEGREES FROM LEFT PFD. RAN THE APPROPRIATE CHECKLIST.  DIVERTED.  IN ROUTE LOST ALL HEADING INFORMATION BOTH PFD'S AND MFD AND STANDBY HDG. RAN CHECKLIST AND WERE EVENTUALLY ABLE TO RECOVER HEADING INFORMATION.  DOWNLOADED FAULTS USING THE LITEF WINDOWS DIAGNOSTICS PROGRAM WITH NO RECENT FAULTS IN THE HISTORY. THE FAULT OF "HEADING PLAUSIBILITY TEST FAIL" WHICH WAS ON RH AHRU LISTS POSSIBLE CAUSES AS; FLUX-VALVE NOT CALIBRATED,FLUX VALVE DEFECTIVE, FLUX 
VALVE INSTALLATION FAULTY OR AHRU DEFECTIVE. INSPECTED LH AND RH FLUX VALVES FINDING NO FAULTS WITH WIRING OR PHYSICAL VALVES, INSPECTED INSTALLATION OF EACH FINDING EACH TIGHT AND SECURE AND WITH NO MAGNETIC SCREWS IN VICINITY. COMPLIED WITH AIRFRAME MAGNETISM CHECK OVER THE TAILCONE,  LEFT/RIGHT HORIZONTAL STAB, AND LEFT/RIGHT SIDE OF VERTICAL STAB. NO MAGNETISM WAS FOUND. WITH TAIL FLOODLIGHT SWITCH ON, THE LEFT FLUX VALVE HEADING VALUE DEFLECTED .4 DEGREES WHICH IS WITHIN SPEC. THE RIGHT FLUX VALVE HEADING VALUE DEFLECTED .8 DEGREES WHICH IS NOT WITHIN SPEC PER THE SERVICE LETTER. INSPECTED BOTH L&R TAIL FLOOD LIGHTS WITH NO DEFECTS NOTED. DURING REMOVAL OF LIGHT ASSEMBLY FOUND THE OUTER SHIELD CHAFED THROUGH TO THE INNER WIRES (INNER WIRES INTACT) REPAIRED WIRING BY TRIMMING BACK TO INTACT SHIELD. REMOVED AHRS #2(PIN 142185-1100, SIN 2492) AND INSTALLED A REPAIRED EXCHANGE UNIT.
